MIA cover

Mathematical Inequalities & Applications

Volume: 11

Year: 2008


Issue: 2 (April, 2008)
Article number / DOI Authors / Title Pages Abstract Article
11-13 Jiangtao Yuan, Zongsheng Gao: Classified construction of generalized Furuta type operator functions 189–202 View View
11-14 J. C. Rosales, P. Vasco: The smallest positive integer that is solution of a proportionally modular Diophantine inequality 203–212 View View
11-15 Ji Gao, Satit Saejung: Remarks on a Pythagorean approach in Banach spaces 213–220 View View
11-16 Masaru Tominaga: A generalized reverse inequality of the Cordes inequality 221–227 View View
11-17 Ling Zhu: New inequalities for means in two variables 229–235 View View
11-18 Aleksandra Čižmešija, Mario Krnić, Josip Pečarić: General Hilbert-type inequalities with non-conjugate exponents 237–269 View View
11-19 Attila Gilányi, Zsolt Páles: On convex functions of higher order 271–282 View View
11-20 A. Aziz, N. A. Rather, Q. Aliya: Lq Norm inequalities for the polar derivative of a polynomial 283–296 View View
11-21 Andrzej Kryczka: Weak noncompactness in Banach sequence spaces and its extrapolation properties 297–306 View View
11-22 Ai-Jun Li, Jun Yuan, Chao-Ping Chen: Monotonicity results for the polygamma functions 307–316 View View
11-23 Xiao-Ming Zeng, Ulrich Abel, Mircea Ivan: Approximation by a Kantorovich variant of the Bleimann, Butzer and Hahn operators 317–325 View View
11-24 A. A. Attiya: Some properties of the Jung-Kim-Srivastava integral operator 327–333 View View
11-25 Alberto Fiorenza, Babita Gupta, Pankaj Jain: Compactness of integral operators in Lebesgue spaces with mixed norm 335–348 View View
11-26 Mehmet Gürdal, Işıl Açık: On -Cauchy sequences in 2-normed spaces 349–354 View View
11-27 Jian-wen Peng, Hong-lin Luo: A new system of generalized nonlinear mixed variational inequalities 355–369 View View
11-28 Mohammad Sal Moslehian, Themistocles M. Rassias: Generalized Hyers-Ulam stability of mappings on normed Lie triple systems 371–380 View View
11-29 Włodzimierz Fechner: On an abstract version of a functional inequality 381–392 View View